# SDR DL757010941

- Difficulty date: June 10, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 2,941 hours, 1,380 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: D77311001
- Part serial: 48731
- Condition: Defective
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

STRONG ELECTRICAL HOT WIRE SMELL AT MID GALLEY WHEN FLUORESCENT LIGHT TURNED OFF SMELL DISSIPATED.  REMOVED CEILING PANEL IN MID GALLEY INSPECTED ALL WIRING IN OVERHEAD, INCLUDING WIRING TO BALLAST AND LIGHTING SOCKET.  REMOVED AND REPLACED LIGHTING BALLAST FOR PRECAUTION.  INSPECTED COFFEEMAKERS AND WIRING.  FOUND COFFEEMAKER 1 WITH COFFEE GRIME.  CLEANED COFFEEMAKER 1.  POWERED C/M LIGHTS AND ENT SYS FOR 2 HOURS, NO SMELL NOTED.
